arrow
Volume 16, Number 4
Previous Issue Next Issue

Zhongci Shi & Zhenghui Xie

J. Comp. Math., 16 (1998), pp. 289-304.

Preview Full PDF 1902 22871 Abstract

Wenhuan Yu

J. Comp. Math., 16 (1998), pp. 305-318.

Preview Full PDF 1899 22548 Abstract

Xi-Quan Shi, Hao Deng & Hong-Fei Lin

J. Comp. Math., 16 (1998), pp. 319-326.

Preview Full PDF 1975 22380 Abstract

Liping Liu & Michal Křížek

J. Comp. Math., 16 (1998), pp. 327-336.

Preview Full PDF 1932 22511 Abstract

Renhong Wang & You Lu

J. Comp. Math., 16 (1998), pp. 337-344.

Preview Full PDF 1938 22569 Abstract

Yuanming Wang & Benyu Guo

J. Comp. Math., 16 (1998), pp. 345-356.

Preview Full PDF 2017 21972 Abstract

Xiaoliang Cheng, Hongci Huang & Jun Zou

J. Comp. Math., 16 (1998), pp. 357-366.

Preview Full PDF 2061 22212 Abstract

Wen Li & Zhaoyong You

J. Comp. Math., 16 (1998), pp. 367-374.

Preview Full PDF 2033 22404 Abstract

Chunwah Li, Shengchang Wu & Xiaoqing Liu

J. Comp. Math., 16 (1998), pp. 375-384.

Preview Full PDF 1955 22089 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard